Follow
Chun-Hung Liu
Chun-Hung Liu
Department of Mathematics, Texas A&M University
Verified email at math.tamu.edu - Homepage
Title
Cited by
Cited by
Year
Roman domination on strongly chordal graphs
CH Liu, GJ Chang
Journal of Combinatorial Optimization 26 (3), 608-619, 2013
1302013
Upper bounds on Roman domination numbers of graphs
CH Liu, GJ Chang
Discrete Mathematics 312 (7), 1386-1391, 2012
642012
Roman domination on 2-connected graphs
CH Liu, GJ Chang
SIAM Journal on Discrete Mathematics 26 (1), 193-205, 2012
472012
Partitioning H-minor free graphs into three subgraphs with no large components
CH Liu, S Oum
Journal of Combinatorial Theory, Series B 128, 114-133, 2018
362018
Cycle lengths and minimum degree of graphs
CH Liu, J Ma
Journal of Combinatorial Theory, Series B 128, 66-95, 2018
342018
A new bound for the 2/3 conjecture
CH LIU, JS Sereni, P Whalen, ZB Yilma
Combinatorics, Probability and Computing 22 (3), 384-393, 2013
322013
Asymptotic dimension of minor-closed families and Assouad–Nagata dimension of surfaces
M Bonamy, N Bousquet, L Esperet, C Groenland, CH Liu, F Pirot, A Scott
Journal of the European Mathematical Society 1, 2023
272023
Deploying Robots With Two Sensors in K1, 6‐Free Graphs
W Abbas, M Egerstedt, CH Liu, R Thomas, P Whalen
Journal of Graph Theory 82 (3), 236-252, 2016
272016
Notes on graph product structure theory
Z Dvořák, T Huynh, G Joret, CH Liu, DR Wood
2019-20 MATRIX Annals, 513-533, 2021
262021
Packing and covering immersions in 4-edge-connected graphs
CH Liu
Journal of Combinatorial Theory, Series B 151, 148-222, 2021
232021
A unified proof of conjectures on cycle lengths in graphs
J Gao, Q Huo, CH Liu, J Ma
International Mathematics Research Notices 2022 (10), 7615-7653, 2022
202022
Clustered coloring of graphs excluding a subgraph and a minor
CH Liu, DR Wood
arXiv preprint arXiv:1905.09495, 2019
19*2019
Graph structures and well-quasi-ordering
CH Liu
Diss. Georgia Institute of Technology, 2014
192014
Clustered graph coloring and layered treewidth
CH Liu, DR Wood
arXiv preprint arXiv:1905.08969, 2019
182019
Clustered variants of Hajós' conjecture
CH Liu, DR Wood
Journal of Combinatorial Theory, Series B 152, 27-54, 2022
172022
Minimum size of feedback vertex sets of planar graphs of girth at least five
T Kelly, CH Liu
European Journal of Combinatorics 61, 138-150, 2017
172017
Domination in tournaments
M Chudnovsky, R Kim, CH Liu, P Seymour, S Thomassé
Journal of Combinatorial Theory, Series B 130, 98-113, 2018
162018
Edge Roman domination on graphs
GJ Chang, SH Chen, CH Liu
Graphs and Combinatorics 32, 1731-1747, 2016
152016
Packing topological minors half‐integrally
CH Liu
Journal of the London Mathematical Society 106 (3), 2193-2267, 2022
132022
Excluding subdivisions of bounded degree graphs
CH Liu, R Thomas
Journal of Combinatorial Theory, Series B 134, 1-35, 2019
132019
The system can't perform the operation now. Try again later.
Articles 1–20